# SDR CA130111001

- Difficulty date: January 10, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737-7CT
- Aircraft time: 10,166 hours
- Engine: Cfmint CFM567B22
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: 58935588
- Condition: Failed
- Location: Cockpit
- Part time: 10,248 hours
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) JANUARY 10, 2013 FLIGHT 1207 WHILE AT THE GATE, THE R2 WINDOW SHATTERED.  THE ASSOCIATED OVERHEAT ANNUNCIATOR ALSO ILLUMINATED.  THE F/O NR 2 WINDOW WAS REPLACED IAW AMM 56-12-11.
